I (35yrs. F) have been on Brintellix for two weeks (5mg and 10mg, respectively) and additionally to the common side effects like nausea, dizziness, and itching I'm losing noticeably more hair than before. Did anyone experience the same effect and has it stopped?
Yes After taking Brintellix I started itching everywhere. At first I thought it was just dry skin, but it didn't let up after moisturizing. Then I noticed that I was losing more hair than normal. I guess I'm just dense, but it took me awhile to figure out it was the Brintellix that was causing me problems. My hair did stop falling out when I discontinued the meds, but I'm not sure it all came back in. It was really depressing.
I just started Trintellix about 3 wks ago, same dosage as you and I have a definite loss of hair, since. I had this happen with Depakote as well in the last couple of yrs. Interesting too, because many yrs ago I was on Depakote without any side effects. Not only do meds affect people differently, our own chemistry changes and things can, over time affect us differently as well.
I'm so happy that I stumbled across this thread. I'm a 28fm and started taking Trintellix for close to a month now and I have been noticing that my hair has started falling out. This has happened before in the past when I switched birth controls, so clearly I'm sensitive to it. Has anyone else had hair loss with this med that stopped while they were still taking it? Thanks!
I've (31yrs/F) been on trintellix 4 months and I've experienced significant hair loss. It started out small, but has increased so much that I'm ready to titrate off of the med. Handfuls of hair fall out in the shower, right after I shower, while combing my hair and I'm constantly losing it throughout the day. Talk about depressing. I went to my doctor today for blood work. Everything appears normal so far. I'm really hoping that discontinuing the medication will alleviate the hair loss. I don't have much more to lose. Has anyone seen success post discontinuation? I'm dissapointed because I also felt like I was seeing good results, but the hair loss unfortunately outweighs all the positive aspects. I should add that I haven't changed anything else in my life, altough I've experienced increased nausea, constipation and decreased appetite while taking trintellix.
I’m only 17m, and it seems like my hair has started coming out somewhat quickly since starting this medication. I was concerned about hair loss before, but I’ve only been on 10 mg for about a week, and 5mg for a week before that. It’s concerning and I don’t know if it’s early stage balding, from my seborrheic dermatitis scalp issue, diet, or the meds. It’s really ramping up my already bad anxiety.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2014 • 1 answer
Can a 10mg Brintellix be split in half? I have been struggling with nausea for the first 3 doses, so
Posted 20 Mar 2014 • 6 answers
Posted 6 Jan 2015 • 1 answer
Posted 8 Jan 2015 • 2 answers
Posted 2 May 2016 • 2 answers